Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Small itchy bumps on vagina. Using cefuroxime, clotrimazole provides some relief. Permanent cure?

i developed small small pimples in the area of vagina and they are very painfull and itchy. i am using oral antibiotic combination that contain cefuroxime and clavulinic acid and in addition to that i am also applying ointment that contain clotrimazole , neomycin sulfate and beclomethasone propionate from last 5 days now. i got just little bit relief but the lesions are still thier. what to do?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
General & Family Physician 's  Response
Thank you for consulting HCM.Causes of itchy bumps in vagina are many like herpes,cysts,folliculitis,warts.It will take some time for the lesions to be cleared completely after the completion of the complete course you may see the better results and if still they persists you need to consult your doctor for correct diagnosis and treatment as for each any every infection there is seperate treatment with antibiotics.Thank you.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor